# SDR V0XD20150907181

- Difficulty date: September 6, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 27,541 hours, 20,203 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP HAS 2 SKIN DENTS.  REPAIRED LT INBD FLAP SKIN DENTS BY CUTTING OUT DAMAGE. FABRICATING REPAIR PARTS & INSTALLING IAW REO 670-57-52-323, DATED 5 SEPT 2015.
